# SDR CALA2025050104376

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148N82017
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR)-(B757-06-3-0274) DENT IN L/H APU DOOR FRAME STA 1896. DOT 140-074.REF:124179 SDR/SFR REPORTING REMOVED LONGERON LH SIDE IAW B757-200 SRM 51-40-02-0G-0, RECIEVE D NEW LONGERON PN:UA 148N8201-7 LOCATED AND DRILLED WEB IAW B757 -200 SRM 51-40-05 RESTORED SURFACE PROTECTION IAW B757-200 AMM 5 1-21-04 51-21-14 AND INSTALLED NEW WEB AND CHORD WEB IAW B757 SRM 51-40-02
